Department of Mathematics (DM)
Departamento de Matemática
AuthID: I-000-AZM
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 1950
43 Team MembersFilters -> Year: 2024
1681
TITLE: Limiting behaviour of a geometric-type estimator for tail indices Full Text
AUTHORS: Brito, M ; Freitas, ACM ;
PUBLISHED: 2003, SOURCE: 6th IME Conference in INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 33, ISSUE: 2, PAGES: 211-226
AUTHORS: Brito, M ; Freitas, ACM ;
PUBLISHED: 2003, SOURCE: 6th IME Conference in INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 33, ISSUE: 2, PAGES: 211-226
1682
TITLE: Linearity of the transverse Poisson structure to a coadjoint orbit Full Text
AUTHORS: Cruz, I ; Fardilha, T;
PUBLISHED: 2003, SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 65, ISSUE: 3, PAGES: 213-227
AUTHORS: Cruz, I ; Fardilha, T;
PUBLISHED: 2003, SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 65, ISSUE: 3, PAGES: 213-227
1683
TITLE: Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2003, SOURCE: ELECTRONIC RESEARCH ANNOUNCEMENTS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 9, ISSUE: 4, PAGES: 26-31
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2003, SOURCE: ELECTRONIC RESEARCH ANNOUNCEMENTS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 9, ISSUE: 4, PAGES: 26-31
1684
TITLE: On *-bands and their varieties
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2003, SOURCE: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, VOLUME: 33, ISSUE: 1, PAGES: 217-252
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2003, SOURCE: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, VOLUME: 33, ISSUE: 1, PAGES: 217-252
1685
TITLE: On Fine and Wilf's theorem for bidimensional words Full Text
AUTHORS: Mignosi, F; Restivo, A; Silva, PV ;
PUBLISHED: 2003, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 292, ISSUE: 1, PAGES: 245-262
AUTHORS: Mignosi, F; Restivo, A; Silva, PV ;
PUBLISHED: 2003, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 292, ISSUE: 1, PAGES: 245-262
1686
TITLE: On the Kontorovich-Lebedev transformation
AUTHORS: Yakubovich, SB ;
PUBLISHED: 2003, SOURCE: Journal of Integral Equations and Applications, VOLUME: 15, ISSUE: 1, PAGES: 95-112
AUTHORS: Yakubovich, SB ;
PUBLISHED: 2003, SOURCE: Journal of Integral Equations and Applications, VOLUME: 15, ISSUE: 1, PAGES: 95-112
1687
TITLE: On the uniform hyperbolicity of some nonuniformly hyperbolic systems
AUTHORS: Alves, JF ; Araujo, V; Saussol, B;
PUBLISHED: 2003, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 131, ISSUE: 4, PAGES: 1303-1309
AUTHORS: Alves, JF ; Araujo, V; Saussol, B;
PUBLISHED: 2003, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 131, ISSUE: 4, PAGES: 1303-1309
1688
TITLE: Periodicity vectors for labelled trees Full Text
AUTHORS: Restivo, A; Silva, PV ;
PUBLISHED: 2003, SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 126, ISSUE: 2-3, PAGES: 241-260
AUTHORS: Restivo, A; Silva, PV ;
PUBLISHED: 2003, SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 126, ISSUE: 2-3, PAGES: 241-260
1689
TITLE: PROFINITE IDENTITIES FOR FINITE SEMIGROUPS WHOSE SUBGROUPS BELONG TO A GIVEN PSEUDOVARIETY Full Text
AUTHORS: Almeida, J ; Volkov, MV;
PUBLISHED: 2003, SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 2, ISSUE: 2, PAGES: 137-163
AUTHORS: Almeida, J ; Volkov, MV;
PUBLISHED: 2003, SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 2, ISSUE: 2, PAGES: 137-163
1690
TITLE: Random perturbations of nonuniformly expanding maps
AUTHORS: Alves, JF ; Araujo, V;
PUBLISHED: 2003, SOURCE: Conference on Dynamical Systems in ASTERISQUE, ISSUE: 286, PAGES: 25-62
AUTHORS: Alves, JF ; Araujo, V;
PUBLISHED: 2003, SOURCE: Conference on Dynamical Systems in ASTERISQUE, ISSUE: 286, PAGES: 25-62
INDEXED IN: Scopus WOS
1691
TITLE: Ranking learning algorithms: Using IBL and meta-learning on accuracy and time results Full Text
AUTHORS: Brazdil, PB ; Soares, C ; Da Costa, JP ;
PUBLISHED: 2003, SOURCE: MACHINE LEARNING, VOLUME: 50, ISSUE: 3, PAGES: 251-277
AUTHORS: Brazdil, PB ; Soares, C ; Da Costa, JP ;
PUBLISHED: 2003, SOURCE: MACHINE LEARNING, VOLUME: 50, ISSUE: 3, PAGES: 251-277
1692
TITLE: Robustly transitive sets and heterodimensional cycles
AUTHORS: Bonatti, C; Diaz, LJ; Pujals, ER; Rocha, J ;
PUBLISHED: 2003, SOURCE: Conference on Dynamical Systems in ASTERISQUE, ISSUE: 286, PAGES: 187-222
AUTHORS: Bonatti, C; Diaz, LJ; Pujals, ER; Rocha, J ;
PUBLISHED: 2003, SOURCE: Conference on Dynamical Systems in ASTERISQUE, ISSUE: 286, PAGES: 187-222
INDEXED IN: Scopus WOS
1693
TITLE: Role of baryons in unified dark matter models
AUTHORS: Beca, LMG; Avelino, PP ; de Carvalho, JPM ; Martins, CJAP ;
PUBLISHED: 2003, SOURCE: PHYSICAL REVIEW D, VOLUME: 67, ISSUE: 10, PAGES: 1013011-1013014
AUTHORS: Beca, LMG; Avelino, PP ; de Carvalho, JPM ; Martins, CJAP ;
PUBLISHED: 2003, SOURCE: PHYSICAL REVIEW D, VOLUME: 67, ISSUE: 10, PAGES: 1013011-1013014
INDEXED IN: Scopus WOS
1694
TITLE: Role of baryons in unified dark matter models
AUTHORS: Beca, LMG; Avelino, PP ; De Carvalho, JPM ; Martins, CJAP ;
PUBLISHED: 2003, SOURCE: Physical Review D, VOLUME: 68, ISSUE: 10
AUTHORS: Beca, LMG; Avelino, PP ; De Carvalho, JPM ; Martins, CJAP ;
PUBLISHED: 2003, SOURCE: Physical Review D, VOLUME: 68, ISSUE: 10
1695
TITLE: Secondary bifurcations in systems with all-to-all coupling
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2003, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 459, ISSUE: 2036, PAGES: 1969-1986
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2003, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 459, ISSUE: 2036, PAGES: 1969-1986
1696
TITLE: Singularities of the Hamiltonian vectorfield in nonautonomous variational problems Full Text
AUTHORS: Mena Matos, H ;
PUBLISHED: 2003, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 283, ISSUE: 2, PAGES: 610-632
AUTHORS: Mena Matos, H ;
PUBLISHED: 2003, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 283, ISSUE: 2, PAGES: 610-632
1697
TITLE: Surface group representations and U(p, q)-Higgs bundles
AUTHORS: Bradlow, SB; Garcia Prada, O; Gothen, PB ;
PUBLISHED: 2003, SOURCE: JOURNAL OF DIFFERENTIAL GEOMETRY, VOLUME: 64, ISSUE: 1, PAGES: 111-170
AUTHORS: Bradlow, SB; Garcia Prada, O; Gothen, PB ;
PUBLISHED: 2003, SOURCE: JOURNAL OF DIFFERENTIAL GEOMETRY, VOLUME: 64, ISSUE: 1, PAGES: 111-170
1698
TITLE: Synchronization of coupled equations of Hodgkin-Huxley type
AUTHORS: Labouriau, IS ; Rodrigues, HM;
PUBLISHED: 2003, SOURCE: 2nd International Conference on Dymamics of Continous, Discrete and Impulsive Systems in DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, VOLUME: 10, ISSUE: 1-3, PAGES: 463-476
AUTHORS: Labouriau, IS ; Rodrigues, HM;
PUBLISHED: 2003, SOURCE: 2nd International Conference on Dymamics of Continous, Discrete and Impulsive Systems in DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, VOLUME: 10, ISSUE: 1-3, PAGES: 463-476
INDEXED IN: Scopus WOS
1699
TITLE: Tameness of some locally trivial pseudovarieties Full Text
AUTHORS: Almeida, J ; Zeitoun, M;
PUBLISHED: 2003, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 31, ISSUE: 1, PAGES: 61-77
AUTHORS: Almeida, J ; Zeitoun, M;
PUBLISHED: 2003, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 31, ISSUE: 1, PAGES: 61-77
1700
TITLE: The homomorphism problem for trace monoids Full Text
AUTHORS: Silva, PV ;
PUBLISHED: 2003, SOURCE: 3rd Conference on WORDS in THEORETICAL COMPUTER SCIENCE, VOLUME: 307, ISSUE: 1, PAGES: 199-215
AUTHORS: Silva, PV ;
PUBLISHED: 2003, SOURCE: 3rd Conference on WORDS in THEORETICAL COMPUTER SCIENCE, VOLUME: 307, ISSUE: 1, PAGES: 199-215